# SDR ZZDA070513163

- Difficulty date: May 13, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1178 L16-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANTED FRAME STA 1178.225 BETWEEN LONGERON 16 LT AND 18 LT.  INSTALLED ANGLE REPAIR 16 X 2 INCHES MAT USED 7075.0 0.80.  HEAT TREATMENT TO 7075T6 GENERAL PROCESS SPECIFICATION 98 PMS 247.PS 01 AS PER SRM 51-70-11.
